# SDR AC2A202503271391

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N639GG
- Make and model: Agusta AW139
- Aircraft serial: 41308
- Aircraft time: 8,350 hours, 13,908 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: A94851
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT HYD UTIL PRESS CAS LIGHT ILLUMINATED, #2 HYD RES LEVEL INDICATED 50% LEVEL. USED EMER GEAR DOWN WITCH. UPON INSPECTION, WE DISCOVERED  THAT THE THE HYDRAULIC LINE ON THE #2 MAIN LANDING GEAR WAS LEAKING WHICH CAUSED THE #2 RESERVOIR LOW CAS.
